Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Duality and ${\text{S}}$-theory


Author: E. H. Spanier
Journal: Bull. Amer. Math. Soc. 62 (1956), 194-203
DOI: https://doi.org/10.1090/S0002-9904-1956-10014-1
MathSciNet review: 0085506
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1956-10014-1